# SDR USAA2009111093076

- Difficulty date: November 9, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 85,763 hours, 32,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - CORROSION ON FUSELAGE SKIN AT BS 1554 BETWEEN S29L TO S30L.  REPAIRED FUSELAGE SKIN AT BS 1554 BETWEEN S29L TO S30L IAW EA 134169.
